# SDR GLBA96038

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141UE
- Make and model: Beech 1900C
- Aircraft serial: UC141
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Condition: Malfunctioned
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIE - CREW REPORTED, THE LEFT PROP WENT TO GROUND IDLE IN FLIGHT.  MAINTENANCE PERFORMED GROUND RUN BUT COULD NOT DUPLICATE PROBLEM DURING OPS CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
